MathSciNet Relay Station
MathSciNet bibliographic data
MR825739 16A35 (16A03 16A60 16A64)
Fuller, K. R.; Zimmermann-Huisgen, B. On the generalized Nakayama conjecture and the Cartan determinant problem. Trans. Amer. Math. Soc. 294 (1986), no. 2, 679–691.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement